# SDR R61A2019060140555

- Difficulty date: May 14, 2019
- Submitted: June 1, 2019
- Operation: Air carrier
- Aircraft: N648RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000068
- Aircraft time: 39,988 hours, 24,670 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17065703005
- Condition: Corroded
- Location: L2 Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CORROSION ON FWD AND AFT GIRT BAR CUTOUT EDGES. REMOVED AND REPLACED L2 DOOR LOWER BEAM. REF: SRM 51-40-08.  A/C REMAINS IN CHECK.
